# SDR CA960312013

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 41103750017
- Condition: Motoring
- Location: Internal
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)UNCOMMANDED SERVO MOTORING. SERVO OVERHAULED 2.9 HOURS PREVIOUSLY.
